# SDR SWIA202052698

- Difficulty date: August 9, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 536
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MACHINED BRACKET BETWEEN STGR 23L STGR 22L FS 536.00.  C-CHECK RO  9/21/2020.  REMOVED CORROSION ON MACHINED BRACKET BETWEEN STR 23L-22L FS 536.00, REF CRJ 700 SRM.  RECEIVED MHI RJ REO.  MACHINED BRACKET STRUCTURALLY ACCEPTABLE.  SEE CONTINUATION CARD FOR DETAIL.
